Author of the publication

A posteriori error estimates with point sources in fractional sobolev spaces

, , and . Numerical methods for partial differential equations 33 (4): 1018-1042 (2017)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

APPROXIMATION CLASSES FOR ADAPTIVE HIGHER ORDER FINITE ELEMENT APPROXIMATION (vol 83, pg 2127, 2014), and . MATHEMATICS OF COMPUTATION 86 (305): 1525-1526 (May 2017)Convergence rates for adaptive finite elements, and . IMA journal of numerical analysis 29 (4): 917-936 (2009)Approximation classes for adaptive higher order finite element approximation, and . Mathematics of computation 83 (289): 2127-2160 (2014)A posteriori error estimates with point sources in fractional sobolev spaces, , and . Numerical methods for partial differential equations 33 (4): 1018-1042 (2017)Optimal grading of the newest vertex bisection and H-1-stability of the L-2-projection, , and . IMA journal of numerical analysis 36 (3): 1217-1241 (2016)Errata to Äpproximation classes for adaptive higher order finite element approximation", and . Mathematics of computation 86 (305): 1525-1526 (2017)Correction to: https://doi.org/10.1090/S0025-5718-2013-02777-9.